# SDR SWIA200921098

- Difficulty date: February 25, 2009
- Submitted: March 4, 2009
- Operation: Air carrier
- Aircraft: N976SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7952
- Aircraft time: 12,796 hours, 11,090 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 6561 - TWO EMERGENCY LIGHTS INOP.  RELAMPED.
